# SDR ASAA2025032957313

- Difficulty date: March 29, 2025
- Submitted: April 16, 2025
- Operation: Air carrier
- Aircraft: N251AK
- Make and model: Boeing 737990ER
- Aircraft serial: 62470
- Aircraft time: 28,926 hours, 9,363 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146A812325
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BAG PIT DOOR SURROUND, FLOOR JUST INSIDE DOOR CORRODED ACROSS ENTRYWAY. GROUNDED - YES. REMOVED CORROSSION ORIG. THICKNESS=.050" REMOVED= .014" REMAINING= .036. FOUND TO BE OUT OF LIMITS IAW B737-900ER SRM 53-60-15-1A-1. REMOVED AFT PIT THRESHOLD WEB, LOCATED & DRILLED NEW WEB P/N: 146A8123-25 P.O. 0 & INSTALLED IAW B737-900ER SRM 51-40-02, SRM 51-40-05, BAC DWG 146A8120 REV.A & BAC DWG 146A8340 REV G.
